# SDR FDEA202501130186

- Difficulty date: January 13, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 55,456 hours, 30,302 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: A5327847321400
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR STRUCTURE WAS FOUND PROFILE-Z CRACK AT FR80/82,Y1447 REPLACED THE DAMAGED PART WITH NEW ONE AND INSTALLED WITH FASTENERS. I.A.W A300-600   SRM 51-72-10-001, PAGE 2 AND SRM 51-40-21-001, PARA 6, PAGE 7B~PAGE23. THIS REPAIR IS   CATEGORY A AND CLASSIFIED AS MINOR PER GMM 06-2-100. AT MAIN DECK FLOOR STRUCTURE   FR80/82, Y1447
